KURODA Shigeru
教授

黒田 茂 クロダ シゲル くろだ しげる

プロフィール

所属

東京都立大学理学部 数理科学科
理学研究科 数理科学専攻

最終学歴・学位

東北大学大学院理学研究科数学専攻 博士後期3年の課程修了・博士(理学)

専門・研究分野

多項式環論、アフィン代数幾何学

研究

研究テーマ

多項式は,中学・高校で教えられる初等数学から現代数学の高度な理論に至るまで,数学において随所に現れる普遍的な対象である.多項式の集合は,加法と乗法の演算に関し可換環をなす.これを多項式環という.抽象代数的構造が単純なため,多項式環それ自体が体系的に研究されることは少ない.しかし,多項式環とその周辺には,Jacobian予想を初め奥深く難解な未解決問題が幾つも残されており,この研究領域は大きな発展の可能性を秘めている.

私は多項式環に関係する対象を扱うための効果的な技術の確立を目指し,独自の様式で組織的な研究を展開している.これまでの研究では,微分作用素と付値の概念を基礎とする手法を用い,多項式環の部分環の有限生成性の問題(ヒルベルトの第14問題)に取り組んだ.最近はこの手法を応用し,多項式環の自己同型の研究を進めている.Groebner基底の類似であるSAGBI基底にも関心があり,有限性に関する問題を中心に研究を続けている.

研究キーワード

多項式環,多項式環の自己同型,ヒルベルトの第14問題,可換環の有限生成性,微分作用素,SAGBI基底・イニシャル代数

研究イメージ
研究紹介

詳細情報

[1] The infiniteness of the SAGBI bases for certain invariant rings, Osaka J. Math. 39 (2002), 665-680.

[2] A condition for finite generation of the kernel of a derivation, J. Algebra 262 (2003), 391-400.

[3] A counterexample to the Fourteenth Problem of Hilbert in dimension four, J. Algebra 279 (2004), 126-134.

[4] A finite universal SAGBI basis for the kernel of a derivation, Osaka J. Math. 41 (2004), 759-792.

[5] A generalization of Roberts' counterexample to the fourteenth problem of Hilbert, Tohoku Math. J. 56 (2004), 501-522.

[6] A counterexample to the fourteenth problem of Hilbert in dimension three, Michigan Math. J. 53 (2005), 123-132.

[7] Fields defined by locally nilpotent derivations and monomials, J. Algebra 293 (2005), 395-406.

[8] Hilbert's Fourteenth Problem and algebraic extensions, J. Algebra 309 (2007), 282-291.

[9] Hilbert's Fourteenth Problem and algebraic extensions with an appendix on Roberts type counterexamples, Acta Math. Vietnam 32 (2007), 247--257

[10] A generalization of the Shestakov-Umirbaev inequality, J. Math. Soc.Japan 60 (2008), 495-510.

[11] Automorphisms of a polynomial ring which admit reductions of type I, to appear in Publ. Res. Inst. Math. Sci.

[12] Shestakov-Umirbaev reductions and Nagata's conjecture on a polynomial automorphism, Tohoku Math. J. 62 (2010), 75-115.

[13] A simple proof of Nowicki's conjecture on the kernel of an elementary derivation, Tokyo J. Math. 32 (2009), 247-251.

[14] Initial algebras and the Jung-van der Kulk theorem, to appear in “proceedings of the conference held in Professor Russell's honour”.

[15] Wildness of polynomial automorphisms: Applications of the Shestakov-Umirbaev theory and its generalization, to appear in RIMS K?ky?roku Bessatsu.
建部賢弘奨励賞 (日本数学会 2004年9月)
川井賞 (川井数理科学財団 2000年3月)
川井数学奨励賞 (川井数理科学財団 1998年4月)
日本数学会会員
「Tokyo Journal of Mathematics」編集委員(平成29年)
「羽村市市民大学講座」講師(羽村市・平成22年)
「数理情報科学コロキウム@秋葉原」講師(首都大・平成22年)
「オープンユニバーシティ」講師(首都大・平成20年)
「夏の学校―高校生のための数学」講師(首都大・平成20年、24年)
「高大連携授業(出前授業)」講師(都立町田高校・平成19年)
  • 代数学序論
  • 代数学序論演習
  • 代数学A
  • 代数学序論
  • 代数学特別講義II
  • 代数学序論演習
  • 代数学A
  • 代数学特別講義II
  • ※代数学概論(2)
  • 代数学特別講義2
  • 先端代数学特別講義2
  • 広域数理科学特論2

関連HOT TOPICS

すべて見る

連絡先

研究室

8号館672号室

内線番号

内線3172

メールアドレス

kuroda●tmu.ac.jp
(メールを送信される場合は●を@に変換してください)